# SDR 95FDEA01537

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR OUTER SKIN LWR FWD CORNER IS DENTED BEYOND ALLOWABLE LIMITS OF FEDEX SRM 52-00-2.  REPAIRED LWR FWD CORNER ON NR 3 CARGO DOOR PER FEDEX SRM 52-00-3.
